Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mazur's theorem on sequentially continuous linear functionals


Authors: J. R. Isbell and E. S. Thomas
Journal: Proc. Amer. Math. Soc. 14 (1963), 644-647
MSC: Primary 46.01; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1963-0151833-8
MathSciNet review: 0151833
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Sur un théorème de Weierstrass, Ark. Mat. 20 (1927), 5 pp.
  • [2] J. Isbell, Mazur's theorem, Proceedings of the Topological Symposium in Commemoration of E. Čech, Prague, 1962, pp. 221-225. MR 0146640 (26:4160)
  • [3] S. Mazur, Sur la structure des fonctionnelles linéaires dans certains espaces (L), Ann. Soc. Polon. Math. 19 (1946), 241.
  • [4] S. Mrówka, On the form of pointwise continuous positive functionals and isomorphisms of function spaces, Studia Math. 21 (1961), 1-14. MR 0138992 (25:2432)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01, 54.00

Retrieve articles in all journals with MSC: 46.01, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0151833-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society